# SDR DALA2025031401979

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,471 hours, 43,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: DIRTY SOCK SMELL DURING APU BLEED RUN DURING PREFLT. C/A: C/W MD LOG # 0854660 TO INCLUDE W/C'S 0550-2002, 4900-2001, 4916 -2001 AND 2100-2005. - ALSO, REPLACED BOTH CABIN RECIRC FILTERS IAW A320 AMM 21-21. ALL CKS GOOD - NO ODOR. (LP: 6521683)
